Atanasov, Risto; Budden, Mark; Lambert, Joshua
Character difference digraphs over finite fields
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015) , p. 103-116
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter le site de la revue
MR 3354946
URL stable : http://www.numdam.org/item?id=RSMUP_2015__133__103_0

Bibliographie

[1] B. Berndt - R. Evans - K. Williams, Gauss and Jacobi Sums, Canad. Math. Soc. Series of Monographs and Advanced Texts, 21, John Wiley & Sons, Inc., 1998. MR 1625181 | Zbl 0906.11001

[2] M. Budden - N. Calkins - W. Hack - J. Lambert - K. Thompson, Enumeration of Triangles in Quartic Residue Graphs, INTEGERS, 11 (2011), # A48. MR 2955581 | Zbl 1244.11007

[3] H. Davenport - H. Hasse, Die Nullstellen der Kongruenzzetafunktionen in gewissen zyklischen Fällen, J. Reine Angew. Math., 172 (1934), pp. 151–182. JFM 60.0913.01 | MR 1581445

[4] P. Erdős - A. Rényi, Asymmetric Graphs, Acta Math. Acad. Sci. Hun., 14 (1963), pp. 295–315. MR 156334 | Zbl 0118.18901

[5] R. Graham - J. Spencer, A Constructive Solution to a Tournament Problem, Canad. Math. Bull., 14 (1971), pp. 45–48. MR 292715 | Zbl 0209.55804

[6] K. Ireland - M. Rosen, A Classical Introduction to Modern Number Theory, 2 nd edition, Springer-Verlag, 1990. MR 1070716 | Zbl 0482.10001

[7] J. Kendall - B. Smith, On the method of paired comparisons, Biometrika, 31 (1940), pp. 324–345. MR 2761 | Zbl 0023.14803

[8] F. Lemmermeyer, Reciprocity Laws, Springer Monographs in Mathematics, Springer-Verlag, 2000. MR 1761696 | Zbl 0949.11002

[9] T. Lim - C. Praeger, On generalised Paley graphs and their automorphism groups, Michigan Math. J., 58 (2009), pp. 293–308. MR 2526089 | Zbl 1284.05175

[10] B. Maheswari - M. Lavaku, Enumeration of Triangles and Hamilton Cycles in Quadratic Residue Cayley Graphs, Chamchuri J. Math., 1 (2009), pp. 95–103. MR 3130744 | Zbl 1268.05106

[11] R. E. A. C. Paley, On Orthogonal Matrices, J. Math. Phys., 12 (1933), pp. 311–320. JFM 59.0114.04 | Zbl 0007.10004

[12] H. Sachs, Über Selbstkomplementäre Graphen, Publ. Math. Debrecen, 9 (1962), pp. 270–288. MR 151953 | Zbl 0119.18904